No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on bio-identical Progesterone; and for the last month I've been on Prometrium. I've been experiencing acne for the past few weeks, ...
1 answer • 31 Oct 2009
K - So I am 42 and had a partial hysterectomy and then two weeks later ended up in the hospital with
... bilateral PE's. They put me on lovanox and coumadine- then I started bleeding from the old surgery site and ended up off the meds and on a ...
2 answers • 7 Jul 2010
... .05. After 2nd week it seemed like the day/night before I would change the patch, symptoms returned. After contacting GYN and discussed, was ...
1 answer • 12 Oct 2010
I am 25 and had my testosterone levels tested for concern. He did not feel my symptoms were related enough, but gave me a testosterone test and ...
2 answers • 5 Mar 2012